# SDR SWAA2018050121460

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 81000
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA OVERHEAD EMERGENCY EXIT LIGHT HOUSING CRACKED.   R & R THE HOUSING IAW AMM.
